Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 41, NWS Shreveport, LA

March 20, 2012Gregg County, Rusk County, Texas

NWS Shreveport, LA issued this river flood warning at Mar 20, 2012, 8:32 AM CDT for Gregg County, Rusk County, Texas. It took effect at Mar 21, 2012, 7:00 AM CDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Mar 20, 2012, 8:32 AM CDT (13:32 UTC)
In effect from
Mar 21, 2012, 7:00 AM CDT
Expired
Mar 22, 2012, 7:00 AM CDT
In force
24 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Gregg County, TX, Rusk County, TX

The radar

The Shreveport radar (KSHV), 99 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sabine River below Longview (LONT2). The gauge peaked at 19.92 ft at Mar 22, 2012, 2:00 AM CDT.

actionminormoderate20253003/2003/2103/2203/23
Action stage
23 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08020900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

068 
WGUS44 KSHV 201332
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
832 AM CDT TUE MAR 20 2012

TXC423-459-499-211332-
/O.NEW.KSHV.FL.W.0039.120323T0237Z-000000T0000Z/
/HAKT2.1.ER.120323T0237Z.120324T1800Z.000000T0000Z.NR/
832 AM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SABINE RIVER NEAR HAWKINS TEXAS.
* FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 745 AM TUESDAY THE STAGE WAS 10.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 23 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT AND 
  CONTINUE TO RISE TO NEAR 30.0 FEET BY SATURDAY EARLY AFTERNOON.
* IMPACT...MINOR LOWLAND FLOODING AND FLOODED BOAT RAMPS.  MOVE 
  LIVESTOCK AND EQUIPMENT TO HIGHER GROUND.

&&
 
LAT...LON 3263 9535 3257 9509 3253 9508 3254 9521 3257 9535

$$

TXC183-423-459-499-211332-
/O.NEW.KSHV.FL.W.0040.120321T1023Z-000000T0000Z/
/GDWT2.1.ER.120321T1023Z.120325T1200Z.000000T0000Z.NO/
832 AM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SABINE RIVER NEAR GLADEWATER TEXAS.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  815 AM TUESDAY THE STAGE WAS 20.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 26 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY AND CONTINUE TO
  RISE TO NEAR 32.8 FEET BY SUNDAY MORNING.  ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* IMPACT...MINOR LOWLAND FLOODING AND FLOODED BOAT RAMPS.  MOVE 
  LIVESTOCK AND EQUIPMENT TO HIGHER GROUND.

&&
 
LAT...LON 3257 9509 3151 9490 3425 9491 3251 9501 3253 9508

$$

TXC183-401-211332-
/O.NEW.KSHV.FL.W.0041.120321T1200Z-000000T0000Z/
/LONT2.1.ER.120321T1200Z.120325T0600Z.000000T0000Z.NO/
832 AM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SABINE RIVER AT LONGVIEW TEXAS.
* FROM WEDNESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 800 AM TUESDAY THE STAGE WAS 17.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 25 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 28.7 FEET BY EARLY SUNDAY MORNING. ADDITIONAL RISES
  ARE POSSIBLE THEREAFTER.
* IMPACT...AT 28.0 FEET...LOWLAND FLOODING WILL CONTINUE FOR SEVERAL 
  DAYS.  OIL FIELD OPERATIONS WILL BE CURTAILED AND TIMBER RESOURCES 
  WILL SUFFER SEVERE FLOODING.  FISHERMAN SHOULD USE CAUTION AS 
  CURRENTS ARE SWIFT.

&&
 
LAT...LON 3151 9490 3246 9471 3241 9458 3238 9458 3244 9490

$$

TXC183-203-365-401-211332-
/O.NEW.KSHV.FL.W.0042.120321T2007Z-000000T0000Z/
/BEKT2.1.ER.120321T2007Z.120324T1800Z.000000T0000Z.NO/
832 AM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SABINE RIVER NEAR BECKVILLE TEXAS.
* FROM WEDNESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 745 AM TUESDAY THE STAGE WAS 15.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 26 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 28.1 FEET BY SATURDAY EARLY AFTERNOON. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...MINOR LOWLAND FLOODING.

&&
 
LAT...LON 3241 9458 3238 9434 3219 9419 3219 9428 3230 9458

$$
3 follow-up statements
943 
WGUS84 KSHV 210104
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
804 PM CDT TUE MAR 20 2012

TXC423-499-220104-
/O.CON.KSHV.FL.W.0035.000000T0000Z-000000T0000Z/
/MLAT2.2.ER.120320T1628Z.120322T1200Z.000000T0000Z.NO/
804 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR MINEOLA TEXAS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 715 PM TUESDAY THE STAGE WAS 16.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.1 FEET BY 
  THURSDAY MORNING THEN BEGIN FALLING.
* IMPACT...CONSIDERABLE MINOR LOWLAND FLOODING.

&&
 
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574

$$

TXC423-459-499-220104-
/O.EXT.KSHV.FL.W.0039.120324T0430Z-000000T0000Z/
/HAKT2.1.ER.120324T0430Z.120325T1200Z.000000T0000Z.NO/
804 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR HAWKINS TEXAS.
* FROM FRIDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 745 PM TUESDAY THE STAGE WAS 14.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY BEFORE MIDNIGHT AND 
  CONTINUE TO RISE TO NEAR 24.4 FEET BY SUNDAY MORNING.  ADDITIONAL 
  RISES ARE POSSIBLE THEREAFTER.
* IMPACT...MINOR LOWLAND FLOODING.

&&

LAT...LON 3263 9535 3257 9509 3253 9508 3254 9521 3257 9535
$$

TXC183-423-459-499-220104-
/O.EXT.KSHV.FL.W.0040.120321T2100Z-000000T0000Z/
/GDWT2.1.ER.120321T2100Z.120323T1800Z.000000T0000Z.NO/
804 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR GLADEWATER.
* FROM WEDNESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  7:15 PM TUESDAY THE STAGE WAS 20.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 30.8 FEET BY FRIDAY EARLY AFTERNOON.
* IMPACT...MINOR LOWLAND FLOODING.

&&
 
LAT...LON 3257 9509 3151 9490 3245 9491 3251 9501 3253 9508

$$

TXC183-401-220104-
/O.EXT.KSHV.FL.W.0041.120323T0300Z-000000T0000Z/
/LONT2.1.ER.120323T0300Z.120325T1200Z.000000T0000Z.NO/
804 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER AT LONGVIEW TEXAS.
* FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 700 PM TUESDAY THE STAGE WAS 19.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT AND 
  CONTINUE TO RISE TO NEAR 28.3 FEET BY SUNDAY MORNING.  ADDITIONAL 
  RISES ARE POSSIBLE THEREAFTER.
* IMPACT...MINOR LOWLAND FLOODING.

&&
 
LAT...LON 3151 9490 3246 9471 3241 9458 3238 9458 3244 9490

$$
830 
WGUS84 KSHV 210132
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
831 PM CDT TUE MAR 20 2012

TXC183-401-220131-
/O.CON.KSHV.FL.W.0041.120323T0300Z-000000T0000Z/
/LONT2.1.ER.120323T0300Z.120325T1200Z.000000T0000Z.NO/
831 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER AT LONGVIEW TEXAS.
* FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 800 PM TUESDAY THE STAGE WAS 19.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT AND 
  CONTINUE TO RISE TO NEAR 28.3 FEET BY SUNDAY MORNING.  ADDITIONAL 
  RISES ARE POSSIBLE THEREAFTER.
* IMPACT...MINOR LOWLAND FLOODING.

&&
 
LAT...LON 3251 9490 3246 9471 3241 9458 3238 9458 3244 9490

$$
379 
WGUS84 KSHV 211448
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
948 AM CDT WED MAR 21 2012

TXC423-499-221448-
/O.CON.KSHV.FL.W.0035.000000T0000Z-000000T0000Z/
/MLAT2.2.ER.120320T1628Z.120322T0600Z.000000T0000Z.NO/
948 AM CDT WED MAR 21 2012

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR MINEOLA TEXS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM WEDNESDAY THE STAGE WAS 17.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.2 FEET BY 
  BY THURSDAY MORNING THEN BEGIN FALLING.
* IMPACT...LOWLAND FLOODING.

&&
 
LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574

$$

TXC423-459-499-221448-
/O.EXT.KSHV.FL.W.0039.120324T1630Z-000000T0000Z/
/HAKT2.1.ER.120324T1630Z.120326T1200Z.000000T0000Z.NO/
948 AM CDT WED MAR 21 2012

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR HAWKINS TEXAS.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  8:45 AM WEDNESDAY THE STAGE WAS 16.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 24.4 FEET BY MONDAY MORNING. ADDITIONAL 
  RISES ARE POSSIBLE THEREAFTER.
* IMPACT...LOWLAND FLOODING.

&&

LAT...LON 3263 9535 3257 9509 3253 9508 3254 9521 3257 9535

$$

TXC183-423-459-499-221448-
/O.EXT.KSHV.FL.W.0040.120322T1800Z-000000T0000Z/
/GDWT2.1.ER.120322T1800Z.120326T1200Z.000000T0000Z.NO/
948 AM CDT WED MAR 21 2012

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR GLADEWATER TEXAS.
* FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
  IS CANCELLED.
* AT  9:15 AM WEDNESDAY THE STAGE WAS 20.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 28.1 FEET BY MONDAY MORNING.
* IMPACT...LOWLAND FLOODING.

&&
 
LAT...LON 3257 9509 3251 9490 3245 9491 3251 9501 3253 9508

$$

TXC183-401-211518-
/O.CAN.KSHV.FL.W.0041.000000T0000Z-120321T1448Z/
/LONT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
948 AM CDT WED MAR 21 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SABINE RIVER AT LONGVIEW TEXAS.
* AT  9:00 AM WEDNESDAY THE STAGE WAS 19.6 FEET. 
* FLOOD STAGE IS 25 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 22.7 FEET 
  SUNDAY EARLY AFTERNOON.

&&
 
LAT...LON 3251 9490 3246 9471 3241 9458 3238 9458 3244 9490

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 20, 4:09 AM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, Mar 20, 4:09 AM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
409 AM CDT TUE MAR 20 2012

.DISCUSSION...
CLOSED UPPER LOW CENTERED OVER EASTERN NEW MEXICO THIS MORNING
WILL DRIFT SLOWLY EAST OVER THE NEXT 24 HOURS. MODELS AGREE ON A
LOCATION AROUND KSPS. THIS WILL ALLOW A SLOW MOVEMENT OF THE
WIDESPREAD TEXAS CONVECTION...NOW LOCATED FROM NEAR KLRD TO KTXK...
TO SHIFT EAST INTO NORTH LOUISIANA AND SOUTHWEST ARKANSAS. WILL
KEEP THE CURRENT FLASH FLOOD WATCH AS IS...WHICH BASICALLY
FOLLOWS THIS SLOW MOVEMENT. WIDESPREAD SEVERE WEATHER LOOKS UNLIKELY...
AS A CAPPED ATMOSPHERE CONTINUES AHEAD OF THE CONVECTION...WHERE THE
WARMER SURFACE TEMPERATURES ARE EXPECTED THIS AFTERNOON.
HOWEVER...WITH A 60 KT LOW LEVEL JET IN PLACE...DAMAGING WIND IS
POSSIBLE IN ANY THUNDERSTORM. ALSO LOW LEVEL WIND SHEAR WOULD BE
CONDUCIVE TO ROTATING STORMS...BUT IF COOL OUTFLOW FROM EXISTING
CONVECTION OVERTAKES THE HIGHER TEMPS AND DEWPOINTS...CHANCES OF
A SPIN UP WOULD BE GREATLY DIMINISHED. ON WEDNESDAY...THE
EASTWARD PROGRESSION OF THE UPPER LOW STOPS...SO RAINFALL LIKELY
TO CONTINUE ACROSS MUCH OF THE CWA. RAINFALL RATES SHOULD DIMINISH
SOME...SO FLOODING MAY BECOME RESTRICTED TO RIVERS ONLY. BY
THURSDAY...DRY AIR IS ENTRAINED INTO THE CIRCULATION AROUND THE
LOW...WITH RAIN CHANCES DECREASING AREA WIDE. ON FRIDAY...THE LOW
MOVES NORTHEAST...LEAVING DRY AIR OVER THE CWA FOR THE REMAINDER
OF THE SEVEN DAY FORECAST PERIOD.

TEMPERATURES WILL BE DIFFICULT TO PREDICT TODAY...AS COOL OUTFLOW
FROM CURRENT CONVECTION SPREADS EAST. THINK THERE WILL A SHARP
LINE SET UP BETWEEN THE CONVECTIVE OUTFLOW AND WARM AIR...BUT THE
LOCATION IS A GUESS...WITH WARM AIR POSSIBLY SHIFTING BACK WEST IN
THE AFTERNOON. WITH SOUTHERLY SURFACE WIND EXPECTED TO CONTINUE IN
THE SHORT TERM...TRENDED ABOVE GUIDANCE UNTIL THE SYSTEM LEAVES
THE AREA.

&&

MVFR/VFR FLIGHT CATEGORIES ARE BEING OBSERVED ACROSS THE AREA THIS
MORNING...AS WE CONTINUE TO WAIT ON TSRA ACTIVITY TO MOVE DEEP INTO
THE AREA. TSRA ACTIVITY WILL LIKELY AFFECT THE TYR AND TXK TERMINALS
BEFORE THE 12Z ISSUANCE. BOTH THESE TERMINALS ARE REPORTING
LIGHTNING WITHIN DISTANCE. A WET FORECAST IS STILL IN STORE FOR MANY
OF THE ARKLATEX TERMINALS TODAY...AS TSRA WILL BE COMMON THROUGHOUT
THE 12Z TAF PERIOD. VFR FLIGHT CATEGORIES WILL PREVAIL AFTER 15Z
ACROSS MUCH OF THE AREA...EXCEPT WHEN TSRA ACTIVITY IS OCCURRING
MVFR/IFR WILL BE MORE COMMON FOR CIG AND VSBY. THE PREVAILING WIND
WILL REMAIN SOUTHERLY ACROSS THE AREA AT 15 TO 25 KTS...BUT COULD BE
MUCH STRONGER AND VARIABLE NEAR +TSRA ACTIVITY. /11/

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  59  69  51  76 /  90  90  70  40  10
MLU  82  67  72  55  73 /  70  90  90  60  10
DEQ  66  50  65  48  69 / 100  80  50  40  10
TXK  76  55  67  50  71 /  90  80  60  40  10
ELD  81  65  69  50  73 /  90  90  70  60  10
TYR  66  51  67  53  74 / 100  40  30  20  10
GGG  71  54  69  51  76 / 100  70  50  20  10
LFK  78  60  69  50  78 / 100  70  60  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
     THE FOLLOWING ZONES: ARZ071>073.

     FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH WEDNESDAY MORNING
     FOR THE FOLLOWING ZONES: ARZ061-071>073.

     FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: ARZ050-051-059-060-070.

LA...LAKE WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
     THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.

     FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH WEDNESDAY MORNING
     FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
     THE FOLLOWING ZONES: TXZ138-151-153-167.

     FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH WEDNESDAY MORNING
     FOR THE FOLLOWING ZONES: TXZ152-153-165>167.

     FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>151.

&&

14/11
Hazardous weather outlook, Mar 20, 5:43 AM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
543 AM CDT TUE MAR 20 2012

ARZ050-051-059-060-070-OKZ077-TXZ096-097-108>112-124>126-136>138-
149>151-201700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-MCCURTAIN-RED RIVER-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
543 AM CDT TUE MAR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORMS WILL IMPACT MUCH OF NORTHEAST TEXAS...SOUTHEAST
OKLAHOMA AND SOUTHWEST ARKANSAS TODAY AND TONIGHT. A FEW STORMS
MAY BECOME SEVERE THIS AFTERNOON...WITH DAMAGING WIND THE MAIN
THREAT. FLASH FLOODING IS ALSO POSSIBLE AS STORMS CONTINUE TO
DEVELOP AND MOVE ACROSS THE SAME AREAS. RAINFALL TOTALS
TODAY AND TONIGHT OF UP TO 4 INCHES ARE LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT.

ARZ061-071>073-LAZ001>006-010>014-017>022-TXZ152-153-165>167-
201700-
NEVADA-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-
CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
543 AM CDT TUE MAR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORMS WILL IMPACT MUCH OF DEEP EAST TEXAS...NORTH
LOUISIANA AND SOUTH CENTRAL ARKANSAS LATER TODAY AND TONIGHT.
A FEW STORMS MAY BECOME SEVERE THIS AFTERNOON...WITH DAMAGING
WIND THE MAIN THREAT. FLASH FLOODING IS ALSO POSSIBLE AS STORMS
CONTINUE TO DEVELOP AND MOVE ACROSS THE SAME AREAS. RAINFALL
TOTALS THROUGH TONIGHT OF UP TO 3 INCHES ARE LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT.

In the hours before

Local storm report, Mar 20, 5:10 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
510 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND DMG     MINEOLA                 32.67N 95.49W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            TREES REPORTED DOWN INSIDE AND OUTSIDE MINEOLA CITY
            LIMITS BY MINEOLA PD.

&&

20
Local storm report, Mar 20, 5:13 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
513 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     FLASH FLOOD      2 N BULLARD             32.17N 95.32W
03/20/2012                   SMITH              TX   LAW ENFORCEMENT

            SHERIFF REPORTED WATER OVER FM 344 AT HIGHWAY 69.

&&

20
Local storm report, Mar 20, 6:11 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
611 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      5 N BULLARD             32.21N 95.32W
03/20/2012                   SMITH              TX   BROADCAST MEDIA

            FLOODING REPORTED AT THE INTERSECTION OF FM 346 AND US
            HWY 69

&&

12
Local storm report, Mar 20, 6:33 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
633 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 AM     TSTM WND DMG     2 E GILMER              32.73N 94.91W
03/20/2012                   UPSHUR             TX   LAW ENFORCEMENT

            TREE DOWN ON HWY 155 NORTH BETWEEN GILMER AND DIANA

&&

25
Local storm report, Mar 20, 6:58 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
658 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      2 NE QUITMAN            32.82N 95.42W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            FM 69 CLOSED DUE TO FLOODING

0630 AM     FLASH FLOOD      QUITMAN                 32.80N 95.44W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            COUNTY ROAD 2110 CLOSED DUE TO FLOODING

0630 AM     FLASH FLOOD      1 S QUITMAN             32.78N 95.44W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            COUNTY ROAD 2128 CLOSED DUE TO FLOODING

0630 AM     FLASH FLOOD      3 N QUITMAN             32.84N 95.44W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            COUNTY ROAD 1410 CLOSED DUE TO FLOODING

0630 AM     FLASH FLOOD      2 S WINNSBORO           32.93N 95.29W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            FM 312 CLOSED DUE TO FLOODING

&&

12
Local storm report, Mar 20, 8:02 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
802 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 AM     FLASH FLOOD      MINEOLA                 32.67N 95.49W
03/20/2012                   WOOD               TX   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED DUE TO FLOODING ALL OVER THE
            COUNTY.

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 8:24 PM CDTRiver Flood WarningSHVBowie, Cass, Morris11 days
Mar 19, 8:30 PM CDTRiver Flood WarningSHVBowie, Red River4 days
Mar 19, 8:36 PM CDTRiver Flood WarningSHVCass, Harrison, Marion6 days
Mar 19, 8:38 PM CDTRiver Flood WarningSHVCass, Marion61 hr
Mar 19, 8:39 PM CDTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur65 hr
Mar 20, 12:41 AM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Red River, Smith, Titus, Upshur and 1 more49 min
Mar 20, 2:36 AM CDTAreal Flood AdvisorySHVWood114 min
Mar 20, 4:35 AM CDTAreal Flood AdvisorySHVCamp, Franklin, Titus55 min
Mar 20, 5:03 AM CDTFlash Flood WarningSHVSmith, Upshur, Wood3 hr
Mar 20, 6:18 AM CDTRiver Flood WarningSHVSmith, Wood7 days
Mar 20, 6:20 AM CDTRiver Flood WarningSHVWood51 hr
Mar 20, 7:31 AM CDTFlash Flood WarningSHVCamp, Franklin, Red River, Titus4 hr
Mar 20, 7:57 AM CDTFlash Flood WarningSHVSmith, Upshur, Wood3 hr
Mar 20, 8:32 AM CDTRiver Flood WarningSHVSmith, Upshur, Wood9 days
Mar 20, 8:32 AM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood12 days
Mar 20, 8:32 AM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk55 hr
Mar 20, 8:33 AM CDTRiver Flood WarningSHVGregg69 hr
Mar 20, 8:36 AM CDTRiver Flood WarningSHVUpshur, Wood4 days
Mar 20, 8:38 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches6 days
Mar 20, 8:39 AM CDTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler4 days
Mar 20, 8:40 AM CDTRiver Flood WarningSHVNacogdoches, Panola, Rusk, San Augustine, Shelby4 days
Mar 20, 9:41 AM CDTAreal Flood AdvisorySHVCherokee, Smith2 hr
Mar 20, 10:36 AM CDTFlash Flood WarningSHVCherokee4 hr
Mar 20, 11:26 AM CDTFlash Flood WarningSHVGregg, Harrison, Rusk, Smith, Upshur, Wood4 hr
Mar 20, 11:35 AM CDTSevere Thunderstorm WarningSHVSabine55 min
Mar 20, 11:42 AM CDTFlash Flood WarningSHVBowie, Camp, Cass, Franklin, Marion, Morris and 3 more4 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.